On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions

Bogachev VI, Krylov NV, Röckner M (2001)
Communications in Partial Differential Equations 26(11-12): 2037-2080.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogachev, VI; Krylov, NV; Röckner, MichaelUniBi
Abstract / Bemerkung
Let A = (a(ij)) be a matrix-valued Borel mapping on a domain Omega subset of R-d, let b = (b(i)) be a vector field on Omega, and let L-A,L-bphi = a(ij)partial derivative(xi)partial derivative(xj)phi + b(i)partial derivative(xi)phi. We study Borel measures mu on Omega that satisfy the elliptic equation L-A,L-bmu* = 0 in the weak sense: integral L(A,b)phidmu = 0 for all phi is an element of C-0(infinity)(Omega). We prove that, under mild conditions, mu has a density. If A is locally uniformly nondegenerate, A is an element of H-loc(p,1) and b is an element of L-loc(p) for some p > d, then this density belongs to H-loc(p,1). Actually, we prove Sobolev regularity for solutions of certain generalized nonlinear elliptic inequalities. Analogous results are obtained in the parabolic case. These results are applied to transition probabilities and invariant measures of diffusion processes.
Stichworte
elliptic regularity; invariant measure; sub-Markovian semigroup; singular diffusion; parabolic regularity
Erscheinungsjahr
2001
Zeitschriftentitel
Communications in Partial Differential Equations
Band
26
Ausgabe
11-12
Seite(n)
2037-2080
ISSN
0360-5302
Page URI
https://pub.uni-bielefeld.de/record/1615560

Zitieren

Bogachev VI, Krylov NV, Röckner M. On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions. Communications in Partial Differential Equations . 2001;26(11-12):2037-2080.
Bogachev, V. I., Krylov, N. V., & Röckner, M. (2001). On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions. Communications in Partial Differential Equations , 26(11-12), 2037-2080.
Bogachev, V. I., Krylov, N. V., and Röckner, M. (2001). On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions. Communications in Partial Differential Equations 26, 2037-2080.
Bogachev, V.I., Krylov, N.V., & Röckner, M., 2001. On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions. Communications in Partial Differential Equations , 26(11-12), p 2037-2080.
V.I. Bogachev, N.V. Krylov, and M. Röckner, “On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions”, Communications in Partial Differential Equations , vol. 26, 2001, pp. 2037-2080.
Bogachev, V.I., Krylov, N.V., Röckner, M.: On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions. Communications in Partial Differential Equations . 26, 2037-2080 (2001).
Bogachev, VI, Krylov, NV, and Röckner, Michael. “On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions”. Communications in Partial Differential Equations 26.11-12 (2001): 2037-2080.